# SDR C2XA10IA300

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 26,469 hours, 26,089 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Overheated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW REPORTED AN ELECTRICAL BURNING SMELL IN THE CABIN.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE LIGHT BALLAST ABOVE SEAT 14B/C, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
